# SDR CA150506013

- Difficulty date: May 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 4,531 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 263202311
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) INSTALLATION OF FINLETS DEVIATED FROM DWG CAUSING CORROSION WHICH LED TO THE HORIZONTAL STABILIZER AFT SPAR REPLACEMENT.  DWG 6R1-2017, 8000 SERIES FLOATS, THE AFT ATTACHMENT FOR THE FINLET CALLS FOR A NUTPLATE NAS696 BUT A MS21044N3 NUT WAS INSTALLED IN ITS PLACE.  TWO OTHER ACFT IN FLEET HAVE SAME PROBLEM SO FAR & THE ENGINEER WHO REPLACED THE SPAR SAYS THE WHOLE FLEET IS THE SAME.
